Pilipović, S.; Stanković, B.
Wiener tauberian theorems for ultradistributions
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994) , p. 209-220
Zbl 0827.46033 | MR 1320488
URL stable : http://www.numdam.org/item?id=RSMUP_1994__92__209_0

Bibliographie

[1] N.H. Bingham - C.M. Goldie - J.L. Teugels, Regular Variation, Cam-bridge University Press (1989). MR 1015093 | Zbl 0667.26003

[2] W.F. Donoghue, Distribution and Fourier Transforms, Academic Press, New York (1969). Zbl 0188.18102

[3] H. Komatsu, Ultradistributions, I.: Structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo, Sect. IA Math., 20 (1973), pp. 23-105. MR 320743 | Zbl 0258.46039

[4] D. Kovačević - S. Pilipovi, Structural properties of the space of tempered ultradistributions, in Proc. Conf. Complex Analysis and Applications '91 with Symposium on Generalized Functions, Varna 1991, pp. 169-184. MR 1275166 | Zbl 0795.46028

[5] S. Pilipovi, Characterizations of bounded sets in spaces of ultradistributions, Proc. Amer. Math. Soc., to appear. MR 1211587 | Zbl 0816.46026

[6] S. Pilipovi - B. Stankovi, Wiener Tauberian theorems for distributions, J. London Math. Soc., to appear. MR 1214912 | Zbl 0739.46032

[7] L. Schwartz, Théorie des distributions, Hermann, Paris (1966). MR 209834 | Zbl 0962.46025